Jump to content
Important Survey - Please Participate ×

Still suffering 8 years later


[ta...]

Recommended Posts

I quit benzos without tapering multiple times. I wasn't even aware that tapering was a thing. A few years ago I took a nootropic called phenibut (this works on the GABA system in the brain too so is very similar).  Since then I have had an indescribable pain/sensation coming from just above the bridge of my nose and down, in an oval shape, over my face. I have been diagnosed with 'atypical facial pain' by doctors but, really, they don't know what's caused it or what to do. I would happily lose a leg to get rid of this feeling.
Link to comment
Share on other sites

Hi taitai.

 

Sorry this is happening to you. It’s not something I’ve read or heard of as related to benzodiazepine use or recovery.  That’s not to say it isn’t related, it would be unusual though. Let me give you a couple of links to start posting to the wider community to see if anyone has answers for you:

 

Other Medications     

General Health & Wellbeing 

 

Other members replying to your posts generally prefer to know where you are in the process, so here’s how to add your benzodiazepine information automatically to your posts: go to Profile, then Forum Profile, write your pertinent info (benzodiazepine, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

Take care,

Challis  :smitten:

 

The Ashton Manual is a comprehensive and highly regarded free online resource about benzodiazepine use, withdrawal and recovery. If you’re not familiar with it we recommend having a look.

Link to comment
Share on other sites

×
×
  • Create New...